# SDR REXA2012072601195

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 19,098 hours, 16,613 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  APPROX ROW 2 THRU ROW 5.  SECURED FLOOR TRACK LIGHTING CONNECTOR AT SEAT 5C IAW AMM 33-51-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
